# SDR HNAA2011050600100

- Difficulty date: April 13, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 40,422 hours, 47,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD CORRODED. 1 FASTNER HOLE ELONGATED AND SURROUND DOOR PITS ALONG RADIUS OF THRESHOLD MEMBER.  REMOVED THRESHOLD MEMBER.  INSTALLED PAX DOOR THRESHOLD IAW DWG 85321241.
